# SDR C2XA09RI146

- Difficulty date: August 17, 2009
- Submitted: August 19, 2009
- Operation: Air carrier
- Aircraft: N11535
- Make and model: Emb EMB-145LR
- Aircraft serial: 145518
- Aircraft time: 18,656 hours, 14,348 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Corroded
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLIGHT 2007 - RIC - AFTER TAKING OFF OF DCA TO CLE, FLIGHT CREW REPORTED LANDING GEAR AIR GROUND FAIL MESSAGE ON EICAS.  CREW DIVERTED FLIGHT TO RIC AND LANDED ACFT UNEVENTFULLY.  RIC MX FOUND CORROSION ON NOSE DOWN PROX SWITCH.  MX CLEANED CORROSION AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
